教師資料查詢 | 類別: 期刊論文 | 教師: 蘇志偉 Su, Chih-wei (瀏覽個人網頁)

標題:Does Rational Bubbles exist in the Taiwan Stock Market? Evidence from a Nonparametric Cointegration Test
學年
學期
出版(發表)日期2005/08/01
作品名稱Does Rational Bubbles exist in the Taiwan Stock Market? Evidence from a Nonparametric Cointegration Test
作品名稱(其他語言)
著者Chang, Tsang-yao; Chang, Hsu-ling; Chu, Hsiao-ping; Su, Chi-wei
單位淡江大學國際貿易學系暨國際企業研究所
出版者Nashville: Economics Bulletin
著錄名稱、卷期、頁數Economics Bulletin 3(41), pp.1-9
摘要In this study, we revisit the issue as to the presence of rational bubbles in the Taiwan stock market during the June 1991 to February 2005 period using the Bierens (1997) nonparametric cointegration tests. The results from the Bierens nonparametric cointegration test attest to the absence of rational bubbles in the Taiwan stock market.
關鍵字
語言英文
ISSN1545-2921
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!